Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Private
Life Threatening? No
Write-up: This is in follow-up to report(s) previously submitted on 3/14/2007. Information has been received from a physician concerning a 19 year old female with penicillin allergy who on 02-NOV-2006 was vaccinated intramuscularly in the right arm with GARDASIL (Lot # not provided). Concomitant therapy included Yasmin. On 14-JAN-2007 the patient received her second vaccination of GARDASIL (Lot #653735/0688F) intramuscularly in the left arm. On approximately 09-NOV-2006 the patient experienced a lighter coloring of the skin at the injection site. It was reported that the patient did not experience any itching or swelling. On approximately 21 Jan 2007 the patient experienced lighter coloring of the skin at the injection site. Follow up information confirmed that on 01-FEB-2007 the patient experienced lighter coloring of the skin at the injection site. At the time of this report the patient''s skin discoloration in both arms had not resolved. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166